Yesterday morning, I had a minor endoscopic sinus surgery and turbinate reduction to hopefully help with my sinus issues that haven't responded to any other treatment.
I am doing pretty well. Not much bleeding, everything generally feels well.
But this afternoon I started having dizziness, shakiness and a few tremors in my hands, and slightly blurred vision, especially close up to things.
I've never had surgery before, so I'm not sure what's normal and am fearing this means something went wrong. I'm worried this won't stop and I'll end up feeling worse than before the surgery which was meant to help me feel better!
I'm wondering if it could just need time and it's from the surgery, or anesthesia still bothering me (oviously I was put to sleep for it). They also gave me 6 different nausea meds before the surgery as a preventative because I get motion sickness bad. I wore a patch for that until this morning. And since last night I've been on antibiotic (Bactrim), and Percocet for pain as needed.
I don't dare google anymore, and it's Saturday here so my doctor isn't in. I'm wondering if it could be caused by one or more of these medications or the surgery itself. Anyone had this surgery or these meds or have any knowledge on them?
My husband called the pharmacist to ask and he just said I could try switching to plain tylenol instead of Percocet if I'm not having much pain (I'm not). But he didn't elaborate on if that could be the cause of how I'm feeling.
So nervous something is wrong here. Should I go to an urgent care or give everything a few days to work out?